# SDR SWAA2022030301988

- Difficulty date: February 14, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 FAIRING 543BB I/B COVER CRACKED PANEL # 543CR. / REMOVED & REPLACED #2 FAIRING 543BB I/B COVER PNL #543CR PER AMM 27-51-28-400-804 STEP 9H(4)
